# SDR SIMA2019080705006

- Difficulty date: July 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,697 hours, 32,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INNOP WHEN USING FLIGHT ATTENDANT PANEL "NORM/ON" PUSH BUTTON.-C/A-COMPLETE:REMOVED AND REPLACED FLIGHT ATTENDANT PANEL IAW AMM 25-27-09. OPS CHECK GOOD, EMERGENCY LIGHTS ILLUMINATE.
